# SDR AALA2020061659011

- Difficulty date: June 13, 2020
- Submitted: June 16, 2020
- Operation: Air carrier
- Aircraft: N912UY
- Make and model: Airbus A321-231
- Aircraft serial: 6264
- Aircraft time: 19,958 hours, 7,821 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE - EPSU 13 WL (AFT LEFT) FAILED CIDS TEST.  REMOVED AND REPLACED BATTERY IN EPSU 13WL PER AMM 33-51-38, OPERATIONAL CHECK GOOD.
